# SDR SWAA2013090619891

- Difficulty date: August 27, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 28,281 hours, 16,618 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 59632336
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 WINDOW FRAME CRACKED AT THE 2ND LOWER CORNER FASTENER HOLE ALONG POST E-F.  REPAIRED FRAME IAW SWA EA.
